# SDR UPS07M50945

- Difficulty date: September 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 819 TO 849, ALONG -X=28 (RBL 28), SEAT TRACK CROWN & FLANGE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT & FOUND LIMIT EXCEEDED PER SRM 53-70-00D F3, V1, R35.  REMOVAL C/OUT TO GAIN ACCESS AT AFFECTED AREA & CORRODED SEAT/T REMOVED FOR REWORKED.  SEAT/T TRIMMED OFF & RWK PER 53-70-00D, F1, V2, R35.  HOLES P/UP ON NEW SEAT/T PER SRM 51-31-01 & 51-21-01 V2, R35.  NEW SEAT/T AT STA 816 TO 849 INSTL PER SRM 51-33-01 & 51-31-01 V2, R35.  FOUND SATIS.
